-
1
-
-
46349083014
-
A tail inequality for suprema of unbounded empirical processes with applications to Markov chains
-
MR2424985
-
R. Adamczak. A tail inequality for suprema of unbounded empirical processes with applications to Markov chains. Electron. J. Probab. 13 (2008) 1000-1034. MR2424985
-
(2008)
Electron. J. Probab.
, vol.13
, pp. 1000-1034
-
-
Adamczak, R.1
-
2
-
-
0034146932
-
Ramasubramanian. Passage time moments for multidimensional diffusions
-
MR1761674
-
S. Balaji and S. Ramasubramanian. Passage time moments for multidimensional diffusions. J. Appl. Probab. 37 (2000) 246-251. MR1761674
-
(2000)
J. Appl. Probab.
, vol.37
, pp. 246-251
-
-
S. Balaji, S.1
-
3
-
-
0001917727
-
Probability inequalities for sums of independent random variables
-
G. Bennett. Probability inequalities for sums of independent random variables. J. Amer. Statist. Assoc. 57 (1962) 33-45.
-
(1962)
J. Amer. Statist. Assoc.
, vol.57
, pp. 33-45
-
-
Bennett, G.1
-
4
-
-
79953267131
-
Clémençon. Sharp bounds for the tails of functionals of Markov chains. Teor
-
P. Bertail and S. Clémençon. Sharp bounds for the tails of functionals of Markov chains. Teor. Veroyatnost. i Primenen. 54 (2009) 609-619.
-
(2009)
Veroyatnost. i Primenen.
, vol.54
, pp. 609-619
-
-
BertailS, P.1
-
6
-
-
0039168763
-
Exponential moments for hitting times of uniformly ergodic Markov processes
-
MR0704551
-
R. Carmona and A. Klein. Exponential moments for hitting times of uniformly ergodic Markov processes. Ann. Probab. 11 (1983) 648-665. MR0704551
-
(1983)
Ann. Probab.
, vol.11
, pp. 648-665
-
-
Carmona, R.1
Klein, A.2
-
7
-
-
64749094859
-
Deviation bounds for additive functionals of Markov processes
-
MR2367991
-
P. Cattiaux and A. Guillin. Deviation bounds for additive functionals of Markov processes. ESAIM Probab. Stat. 12 (2008) 12-29. MR2367991
-
(2008)
ESAIM Probab. Stat.
, vol.12
, pp. 12-29
-
-
Cattiaux, P.1
Guillin, A.2
-
8
-
-
36148968957
-
Probabilistic approach for granular media equations in the non-uniformly convex case
-
MR2357669
-
P. Cattiaux, A. Guillin and F. Malrieu. Probabilistic approach for granular media equations in the non-uniformly convex case. Probab. Theory Related Fields 140 (2008) 19-40. MR2357669
-
(2008)
Probab. Theory Related Fields
, vol.140
, pp. 19-40
-
-
Cattiaux, P.1
Guillin, A.2
Malrieu, F.3
-
9
-
-
67651236352
-
Concentration inequalities for Markov processes via coupling
-
MR2511280
-
J. R. Chazottes and F. Redig. Concentration inequalities for Markov processes via coupling. Electron. J. Probab. 14 (2009) 1162-1180. MR2511280
-
(2009)
Electron. J. Probab.
, vol.14
, pp. 1162-1180
-
-
Chazottes, J.R.1
Redig, F.2
-
10
-
-
18044400209
-
Moment and probability inequalities for sums of bounded additive functionals of regular Markov chains via the Nummelin splitting technique
-
DOI 10.1016/S0167-7152(00)00236-4, PII S0167715200002364
-
S. Clémençon. Moment and probability inequalities for sums of bounded additive functionals of regular Markov chains via the Nummelin splitting technique. Statist. Probab. Lett. 55 (2001) 227-238. MR1867526 (Pubitemid 33619135)
-
(2001)
Statistics and Probability Letters
, vol.55
, Issue.3
, pp. 227-238
-
-
Clemencon, S.J.M.1
-
11
-
-
47249110597
-
Penalized nonparametric mean square estimation of the coefficients of diffusion processes
-
MR2331262
-
F. Comte, V. Genon-Catalot and Y. Rozenholc. Penalized nonparametric mean square estimation of the coefficients of diffusion processes. Bernoulli 13 (2007) 514-543. MR2331262
-
(2007)
Bernoulli
, vol.13
, pp. 514-543
-
-
Comte, F.1
Genon-Catalot, V.2
Rozenholc, Y.3
-
12
-
-
0001199065
-
The first passage problem for a continuous Markov process
-
MR0058908
-
D. A. Darling and A. J. F. Siegert. The first passage problem for a continuous Markov process. Ann. Math. Statist. 24 (1953) 624-639. MR0058908
-
(1953)
Ann. Math. Statist.
, vol.24
, pp. 624-639
-
-
Darling, D.A.1
Siegert, A.J.F.2
-
13
-
-
79953287661
-
Comportement des temps d'atteinte d'une diffusion fortement rentrante
-
MR1478725
-
M. Deaconu and S. Wantz. Comportement des temps d'atteinte d'une diffusion fortement rentrante. Semin. Probab. 31 (1997) 168-175. MR1478725
-
(1997)
Semin. Probab.
, vol.31
, pp. 168-175
-
-
Deaconu, M.1
Wantz, S.2
-
14
-
-
35548977214
-
A result on the first-passage time of an Ornstein-Uhlenbeck process
-
MR2394571
-
S. Ditlevsen. A result on the first-passage time of an Ornstein-Uhlenbeck process. Statist. Probab. Lett. 77 (2007) 1744-1749. MR2394571
-
(2007)
Statist. Probab. Lett.
, vol.77
, pp. 1744-1749
-
-
Ditlevsen, S.1
-
15
-
-
60549107509
-
Subgeometric rates of convergence of f-ergodic strong Markov processes
-
MR2499863
-
R. Douc, G. Fort and A. Guillin. Subgeometric rates of convergence of f -ergodic strong Markov processes. Stochastic Process. Appl. 119 (2009) 897-923. MR2499863
-
(2009)
Stochastic Process. Appl.
, vol.119
, pp. 897-923
-
-
Douc, R.1
Fort, G.2
Guillin, A.3
-
16
-
-
21244433219
-
Practical drift conditions for subgeometric rates of convergence
-
DOI 10.1214/105051604000000323
-
R. Douc, G. Fort, E. Moulines and P. Soulier. Practical drift conditions for subgeometric rates of convergence. Ann. Appl. Probab. 14 (2004) 1353-1377. MR2071426 (Pubitemid 41449221)
-
(2004)
Annals of Applied Probability
, vol.14
, Issue.3
, pp. 1353-1377
-
-
Douc, R.1
Fort, G.2
Moulines, E.3
Soulier, P.4
-
17
-
-
77951786563
-
Bounds on regeneration times and limit theorems for subgeometric Markov chains
-
MR2446322
-
R. Douc, A. Guillin and E. Moulines. Bounds on regeneration times and limit theorems for subgeometric Markov chains. Ann. Inst. H. Poincaré Probab. Statist. 44 (2008) 239-257. MR2446322
-
(2008)
Ann. Inst. H. Poincaré Probab. Statist.
, vol.44
, pp. 239-257
-
-
Douc, R.1
Guillin, A.2
Moulines, E.3
-
18
-
-
21344460828
-
Exponential and uniform ergodicity of Markov processes
-
N. Down, S. P. Meyn and R. L. Tweedie. Exponential and uniform ergodicity of Markov processes. Ann. Probab. 23 (1995) 1671-1691. MR1379163 (Pubitemid 126073053)
-
(1995)
Annals of Probability
, vol.23
, Issue.4
, pp. 1671-1691
-
-
Down, D.1
Meyn, S.P.2
Tweedie, R.L.3
-
19
-
-
0011975680
-
Kac's moment formula and the Feynman-Kac formula for additive functionals of a Markov process
-
PII S0304414998000817
-
P. J. Fitzsimmons and J. Pitman. Kac's moment formula and the Feyman-Kac formula for additive functionals of a Markov process. Stochastic Process. Appl. 79 (1999) 117-134. MR1670526 (Pubitemid 129570212)
-
(1999)
Stochastic Processes and their Applications
, vol.79
, Issue.1
, pp. 117-134
-
-
Fitzsimmons, P.J.1
Pitman, J.2
-
20
-
-
21244477580
-
Subgeometric ergodicity of strong Markov processes
-
MR2134115
-
G. Fort and G. O. Roberts. Subgeometric ergodicity of strong Markov processes. Ann. Appl. Probab. 15 (2005) 1565-1589. MR2134115
-
(2005)
Ann. Appl. Probab.
, vol.15
, pp. 1565-1589
-
-
Fort, G.1
Roberts, G.O.2
-
21
-
-
34248525525
-
Uniform concentration inequality for ergodic diffusion processes
-
DOI 10.1016/j.spa.2006.10.008, PII S0304414906001499
-
L. Galtchouk and S. Pergamenshchikov. Uniform concentration inequality for ergodic diffusion process. Stochastic Process. Appl. 117 (2007) 830-839. MR2330721 (Pubitemid 46754625)
-
(2007)
Stochastic Processes and their Applications
, vol.117
, Issue.7
, pp. 830-839
-
-
Galtchouk, L.1
Pergamenshchikov, S.2
-
23
-
-
0036054269
-
Asymptotic equivalence of estimating a poisson intensity and a positive diffusion drift
-
DOI 10.1214/aos/1028674840
-
V. Genon-Catalot, C. Laredo and M. Nussbaum. Asymptotic equivalence of estimating a Poisson intensity and a positive diffusion drift. Ann. Statist. 30 (2002) 731-753. MR1922540 (Pubitemid 37095350)
-
(2002)
Annals of Statistics
, vol.30
, Issue.3
, pp. 731-753
-
-
Genon-Catalot, V.1
Laredo, C.2
Nussbaum, M.3
-
25
-
-
64749115864
-
Transportation-information inequalities for Markov processes
-
MR2496446
-
A. Guillin, C. Léonard, L.Wu and N. Yao. Transportation- information inequalities for Markov processes. Probab. Theory Related Fields 144 (2009) 669-695. MR2496446
-
(2009)
Probab. Theory Related Fields
, vol.144
, pp. 669-695
-
-
Guillin, A.1
Léonard, C.2
Wu, L.3
Yao, N.4
-
27
-
-
84947403595
-
Probability inequalities for sums of bounded random variables
-
MR0144363
-
W. Hoeffding. Probability inequalities for sums of bounded random variables. J. Amer. Statist. Assoc. 58 (1963) 13-90. MR0144363
-
(1963)
J. Amer. Statist. Assoc.
, vol.58
, pp. 13-90
-
-
Hoeffding, W.1
-
29
-
-
0036117479
-
Polynomial convergence rates of Markov chains
-
DOI 10.1214/aoap/1015961162
-
S. F. Jarner and G. O. Roberts. Polynomial convergence rate of Markov chains. Ann. Appl. Probab. 12 (2002) 224-247. MR1890063 (Pubitemid 37023398)
-
(2002)
Annals of Applied Probability
, vol.12
, Issue.1
, pp. 224-247
-
-
Jarner, S.F.1
Roberts, G.O.2
-
30
-
-
43949174514
-
Quelques remarques sur l'ultracontractivité
-
MR1200640
-
O. Kavian, G. Kerkyacharian and B. Roynette. Quelques remarques sur l'ultracontractivité. J. Funct. Anal. 111 (1993) 155-196. MR1200640
-
(1993)
J. Funct. Anal.
, vol.111
, pp. 155-196
-
-
Kavian, O.1
Kerkyacharian, G.2
Roynette, B.3
-
32
-
-
0037279497
-
Spectral theory and limit theorems for geometrically ergodic Markov processes
-
MR1952001
-
I. Kontoyiannis and S. P. Meyn. Spectral theory and limit theorems for geometrically ergodic Markov processes. Ann. Appl. Probab. 13 (2003) 304-362. MR1952001
-
(2003)
Ann. Appl. Probab.
, vol.13
, pp. 304-362
-
-
Kontoyiannis, I.1
Meyn, S.P.2
-
33
-
-
15944385310
-
Large deviations asymptotics and the spectral theory of multiplicatively regular Markov processes
-
3
-
I. Kontoyiannis and S. P. Meyn. Large deviations asymptotics and the spectral theory of multiplicatively regular Markov processes. Electron. J. Probab. 10 (2005) 61-123. MR2120240 (Pubitemid 40447601)
-
(2005)
Electronic Journal of Probability
, vol.10
, pp. 61-123
-
-
Kontoyiannis, I.1
Meyn, S.P.2
-
34
-
-
84996133044
-
Chernoff and Berry-Esséen inequalities for Markov processes
-
MR1875670
-
P. Lezaud. Chernoff and Berry-Esséen inequalities for Markov processes. ESAIM Probab. Statist. 5 (2001) 183-201. MR1875670
-
(2001)
ESAIM Probab. Statist.
, vol.5
, pp. 183-201
-
-
Lezaud, P.1
-
35
-
-
46049086561
-
On Nummelin splitting for continuous time Harris recurrent Markov processes and application to kernel estimation for multi-dimensional diffusions
-
MR2427041
-
E. Löcherbach and D. Loukianova. On Nummelin splitting for continuous time Harris recurrent Markov processes and application to kernel estimation for multi-dimensional diffusions. Stochastic Process. Appl. 118 (2008) 1301-1321. MR2427041
-
(2008)
Stochastic Process. Appl.
, vol.118
, pp. 1301-1321
-
-
Löcherbach, E.1
Loukianova, D.2
-
36
-
-
84855676143
-
Penalized nonparametric drift estimation in a continuous time one-dimensional diffusion process
-
To appear
-
E. Löcherbach, O. Loukianov and D. Loukianova. Penalized nonparametric drift estimation in a continuous time one-dimensional diffusion process. ESAIM Probab. Statist. (2010). To appear. Available at http://hal.archives-ouvertes.fr/hal-00367993/fr/.
-
(2010)
ESAIM Probab. Statist.
-
-
Löcherbach, E.1
Loukianov, O.2
Loukianova, D.3
-
38
-
-
0040030948
-
Some properties of one-dimensional diffusion processes
-
MR0097128
-
G. Maruyama and H. Tanaka. Some properties of one-dimensional diffusion processes. Mem. Fac. Sci. Kyusyu Univ. Ser. A Math. 11 (1957) 117-141. MR0097128
-
(1957)
Mem. Fac. Sci. Kyusyu Univ. Ser. A Math.
, vol.11
, pp. 117-141
-
-
Maruyama, G.1
Tanaka, H.2
-
40
-
-
0035565829
-
On the Poisson equation and diffusion approximation I
-
MR1872736
-
E. Pardoux and A. Y. Veretennikov. On the Poisson equation and diffusion approximation I. Ann. Probab. 29 (2001) 1061-1085. MR1872736
-
(2001)
Ann. Probab.
, vol.29
, pp. 1061-1085
-
-
Pardoux, E.1
Veretennikov, A.Y.2
-
41
-
-
18844379683
-
On the Poisson equation and diffusion approximation 3
-
DOI 10.1214/009117905000000062
-
E. Pardoux and A. Y. Veretennikov. On the Poisson equation and diffusion approximation III. Ann. Probab. 33 (2005) 1111-1133. MR2135314 (Pubitemid 40689276)
-
(2005)
Annals of Probability
, vol.33
, Issue.3
, pp. 1111-1133
-
-
Pardoux, E.1
Veretennikov, A.Yu.2
-
45
-
-
0001514831
-
Bounds on regeneration times and convergence rates for Markov chains
-
PII S0304414998000854
-
G. O. Roberts and R. L. Tweedie. Bounds on regeneration times and convergence rates for Markov chains. Stochastic Process. Appl. 80 (1999) 211-229. MR1682243 (Pubitemid 129568634)
-
(1999)
Stochastic Processes and their Applications
, vol.80
, Issue.2
, pp. 211-229
-
-
Roberts, G.O.1
Tweedie, R.L.2
-
46
-
-
0001153782
-
Subgeometric rates of convergence off-ergodic Markov chains
-
MR1285459
-
P. Tuominen and R. Tweedie. Subgeometric rates of convergence off-ergodic Markov chains. Adv. in Appl. Probab. 26 (1994) 775-798. MR1285459
-
(1994)
Adv. in Appl. Probab.
, vol.26
, pp. 775-798
-
-
Tuominen, P.1
Tweedie, R.2
-
47
-
-
0031256573
-
On polynomial mixing bounds for stochastic differential equations
-
PII S0304414997000562
-
A. Y. Veretennikov. On polynomial mixing bounds for stochastic differential equations. Stochastic Process. Appl. 70 (1997) 115-127. MR1472961 (Pubitemid 127161999)
-
(1997)
Stochastic Processes and their Applications
, vol.70
, Issue.1
, pp. 115-127
-
-
Veretennikov, A.Yu.1
-
48
-
-
70349343237
-
On subexponential mixing rate for Markov processes
-
MR2141328
-
A. Y. Veretennikov and S. A. Klokov. On subexponential mixing rate for Markov processes. Teor. Veroyatnost. i Primenen. 49 (2004) 21-35. MR2141328
-
(2004)
Teor. Veroyatnost. i Primenen.
, vol.49
, pp. 21-35
-
-
Veretennikov, A.Y.1
Klokov, S.A.2
-
49
-
-
0042185021
-
A deviation inequality for non-reversible Markov process
-
MR1785390
-
L. Wu. A deviation inequality for non-reversible Markov process. Ann. Inst. H. Poincaré Probab. Statist. 36 (2000) 435-445. MR1785390
-
(2000)
Ann. Inst. H. Poincaré Probab. Statist.
, vol.36
, pp. 435-445
-
-
Wu, L.1
|